On a problem of Schinzel concerning principal divisors in arithmetic progressions
Acta Arithmetica, Tome 19 (1971) no. 3, pp. 215-222
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_19_3_215_222,
author = {Charles Parry},
title = {On a problem of {Schinzel} concerning principal divisors in arithmetic progressions},
journal = {Acta Arithmetica},
pages = {215--222},
year = {1971},
volume = {19},
number = {3},
doi = {10.4064/aa-19-3-215-222},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-19-3-215-222/}
}
TY - JOUR AU - Charles Parry TI - On a problem of Schinzel concerning principal divisors in arithmetic progressions JO - Acta Arithmetica PY - 1971 SP - 215 EP - 222 VL - 19 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-19-3-215-222/ DO - 10.4064/aa-19-3-215-222 LA - en ID - 10_4064_aa_19_3_215_222 ER -
Charles Parry. On a problem of Schinzel concerning principal divisors in arithmetic progressions. Acta Arithmetica, Tome 19 (1971) no. 3, pp. 215-222. doi: 10.4064/aa-19-3-215-222
Cité par Sources :